# SDR C2XA11CL227

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 23,762 hours, 18,122 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 1170C000004
- Part serial: 00681
- Condition: Worn
- Location: Nlg
- Part time: 23,762 hours, 18,122 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 5850 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL, AND A ENGINE 1/2 REV DISAGREE MESSAGE DURING CLIMBOUT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NOSE STRUT DEFLATED.  DURING REPACK OF THE NOSE STRUT THE LEG STRUT WAS FOUND WORN.  THE NOSE LEG STRUT ASSEMBLY WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
